Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Hair fall condition. Prescribed minoxidil topical solution, no relief. Can I use Vitamin E capsules?

hi Doctor i am 20 year old girl, i have hair fall problem from past 1 and half year . 3 months back i consult skin doctor he prefer MINOXIDIL TOPICAL SOLUTION USP 2% (Mx-2), and i used the above medicine for 1 month but i am not satisfied with that and now i heard that about Vitamin E capsules for hair . can i use Vitamin E capsule ? and which is the best brand and where can i get the capsules and how to use ? plz help me and im in XXXXXX
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
HI , UR JUST 20 AND HAVING A HAIR FALL ..FIRST V HAVE TO KNOW THE CAUSE FOR UR HAIR FALL, RULE OUT DANDRUFF , AND MINOXIDIL IS NOT VERY EFFECTIVE.. CHANGE UR SHAMPOO TO VATIKA ANTI DANDRUFF SHAMPOO, EAT LOT OF FRUITS, GREEN LEAFY. VITAMIN E CAP IS JUST FOR SUPPLEMENT NOT A CURE.
V NEED TO KNOW THE CAUSE FOR HAIR FALL.
Answered: Fri, 5 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor